Pain after chemotherapy

.
.

Chemotherapy is one of the most common ways to treat malignant diseases. It allows to stop the cancer process, reduce the size of the tumor, contributes to the death of cancer cells, thereby preventing metastasis. However, chemotherapeutic drugs act not only on altered cells, but also on healthy tissues. As a result,pain after chemotherapyand other side effects, which are fraught with the general condition of the sick person.

The causes of the appearance of pain after "chemistry"

Quite often after a course of chemotherapy in a seriously ill patient, painful syndrome occurs in various areas of the body. Depending on its location, it can be assumed which organ has suffered (heart, lungs, kidneys). In this case, the symptom worries for a long time, until the recovery period passes.

As already mentioned, effective drugs used to treat malignant diseases negatively affect not only cancerous structures, but also healthy tissues. Toxic action disrupts the functional capacity of organs, sometimes even the structure. If the organs are metastases or primary tumor, the pain is much more intense.

Also, soreness occurs when the nerve endings are involved in the pathological process. After exposure to chemotherapy, the size of the tumor can decrease, change shape, squeezing, pushing the nerves. As a result, pain appears.

In addition, after the course of "chemistry" the level of immune protection decreases, which predisposes infection. As a result, the inflammatory process develops, which in turn is manifested by pain, swelling, reddening of the tissues.

For example, cytostatics (derivatives of nitrosourea, platinum compounds) affect the mucosa of the digestive tract, contributing to hepatic, renal dysfunction. Changes are observed in the organs of hematopoiesis, nervous, reproductive systems.

.
.

Such cures for cancer as "Cisplatinum "Methotrexate" are nephrotoxic. "Paclitaxel" causes damage to the lungs, esophagus, intestines, joints, muscles. "Vincristine" causes pain in the bones. In this regard, pain syndrome can occur everywhere, depending on the type of medication used.

How to quickly remove pain after chemotherapy

My stomach hurts

Sometimes after "chemistry" there is intestinal dysfunction, there is pain in the stomach and stomach of a spastic nature. This is due to the toxic effect on the mucous organs.

To reduce the severity of symptoms, oncologists recommend dieting (gentle nutrition), smoking, alcohol, carbonated beverages, and coffee.

Of the drugs prescribed antispasmodics ("No-shpa"), "Almagel antidiarrheal drugs ("Imodium"), drugs that reduce flatulence (Espumizan). Also, teas are used based on herbs that have an antispasmodic and anti-inflammatory effect.

Important to know: Nutrition after chemotherapy

Pain in the bones

Pain sensations in the bones are due to the influence of "chemistry" on metastases, localized in bone structures. Given the action of these drugs on the rapidly growing cells, in addition to cancer, hematopoietic cells also suffer.

Analgesic effect has non-steroidal anti-inflammatory drugs ("Dexalgin").

Pain in the joints

The emergence of pain in the joints is due to arthritis, which develops due to the toxic effects of chemotherapy. Help in this case can non-steroidal anti-inflammatory drugs ("Dinastat "Ketanov"). Also, you can do compresses with NSAIDs (non-steroidal anti-inflammatory drugs), Dimexide. If there is no effect, when the pain persists for a long time, it is worthwhile to suspect a degenerative process and to consult a doctor as early as possible.

Sore throat

After the course of chemotherapy, the level of immune defense decreases, which increases the risk of infection. Pain sensations in the throat can be caused by the inflammatory process due to the impact of pathogenic microorganisms with the development of pharyngitis.

On the other hand, the symptoms can arise if the tumor is located in the mouth, nasopharynx, larynx, when the nerve endings are directly squeezed by the tumor growth.

Treatment consists in observance of a dietary food:

  1. excluded dry products (chips, crackers, etc.);
  2. banned solid foods (whole apples, meat);
  3. recommended milled, ground foods to reduce the effort during chewing, which also prevents the aggravation of pain;
  4. excluded acute sauces, citrus fruits;
  5. Sweets are forbidden.

It is important to know: Recovery after chemotherapy at home

Also, you should stop smoking, alcoholic, carbonated drinks. Do not eat very cold, hot food and liquid. From medicines, solutions with an antiseptic component for rinsing and irrigation of throat (Furacilin, Chlorophyllipt, Rotokan) are recommended. They can reduce the severity of the inflammatory process and eliminate clinical signs.

Headache after chemotherapy

Headache after "chemistry" can be due to various factors. Pulsating pain indicates an increase in blood pressure, which requires the use of antihypertensive drugs. The expanding character of the pain syndrome indicates cerebral edema. In this case, urgent consultation of a neurologist is needed, and anti-edematous therapy is prescribed (Mannit, Furosemide).

Sometimes headpain after chemotherapydevelop due to infection, the development of meningitis, encephalitis, which requires consultation infektsionista.

.
.

It is important to know:

. How to quickly eliminate complications in the hand after a mastectomy?.
. How to relieve the cancer pain?.
. Pain in lung cancer.
.
.